# SDR SWAA2014102933477

- Difficulty date: October 2, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB UPPER ATTACH ANGLE ABOVE NR 2 PYLON AFT TIP CRACKED JUST INBD OF PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  R & R ANGLE IAW SRM.
